Alert archive / Georgia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 15, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 15, 2021, 4:44 PM EST for Charlton County, Ware County, Georgia; Baker County, Columbia County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2021, 4:44 PM EST (21:44 UTC)
- Expired
- Feb 15, 2021, 5:30 PM EST
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baker County, FL, Columbia County, FL, Charlton County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 3:02 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 408 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
500
WUUS52 KJAX 152144
SVRJAX
FLC003-023-GAC049-299-152230-
/O.NEW.KJAX.SV.W.0015.210215T2144Z-210215T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
444 PM EST Mon Feb 15 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northwestern Baker County in northeastern Florida...
Northeastern Columbia County in northern Florida...
Southeastern Ware County in southeastern Georgia...
South central Charlton County in southeastern Georgia...
* Until 530 PM EST.
* At 444 PM EST, a severe thunderstorm was located 12 miles north of
Olustee, or 15 miles northeast of Lake City, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida...and southeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3044 8257 3059 8244 3058 8242 3061 8242
3075 8230 3073 8217 3066 8213 3050 8220
3029 8246 3034 8258
TIME...MOT...LOC 2144Z 219DEG 33KT 3038 8249
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SHASHY4 follow-up statements
449
WWUS52 KJAX 152154
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
454 PM EST Mon Feb 15 2021
FLC003-023-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Columbia FL-Ware GA-Charlton GA-
454 PM EST Mon Feb 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHWESTERN BAKER...EASTERN COLUMBIA...SOUTHEASTERN WARE AND
SOUTH CENTRAL CHARLTON COUNTIES...
At 454 PM EST, a severe thunderstorm was located 7 miles west of
Taylor, or 18 miles southeast of Fargo, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida...and southeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3042 8251 3058 8244 3058 8242 3061 8242
3075 8230 3073 8217 3066 8213 3050 8220
3035 8241 3038 8249
TIME...MOT...LOC 2154Z 219DEG 33KT 3045 8242
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
SHASHY873
WWUS52 KJAX 152201
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
501 PM EST Mon Feb 15 2021
FLC023-152211-
/O.CAN.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Columbia FL-
501 PM EST Mon Feb 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 3042 8244 3056 8243 3060 8241 3075 8230
3073 8217 3066 8213 3050 8220 3040 8238
3040 8241
TIME...MOT...LOC 2201Z 219DEG 33KT 3049 8238
$$
FLC003-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
501 PM EST Mon Feb 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHWESTERN BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON
COUNTIES...
At 501 PM EST, a severe thunderstorm was located near Taylor, or 17
miles southeast of Fargo, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baker, southeastern Ware and south central Charlton
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3042 8244 3056 8243 3060 8241 3075 8230
3073 8217 3066 8213 3050 8220 3040 8238
3040 8241
TIME...MOT...LOC 2201Z 219DEG 33KT 3049 8238
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
SHASHY082
WWUS52 KJAX 152220
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
520 PM EST Mon Feb 15 2021
FLC003-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
520 PM EST Mon Feb 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTH CENTRAL BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL
CHARLTON COUNTIES...
At 520 PM EST, a severe thunderstorm was located 12 miles north of
Taylor, or 14 miles south of Stephen Foster State Park, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Baker, southeastern Ware and south central Charlton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3056 8234 3059 8235 3074 8224 3073 8217
3066 8213 3059 8216 3052 8220 3053 8231
TIME...MOT...LOC 2220Z 221DEG 34KT 3062 8225
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SHASHY464
WWUS52 KJAX 152224
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
524 PM EST Mon Feb 15 2021
FLC003-GAC049-299-152233-
/O.EXP.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
524 PM EST Mon Feb 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BAKER...
SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON COUNTIES WILL EXPIRE AT
530 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 3056 8234 3059 8235 3074 8224 3073 8217
3066 8213 3059 8216 3052 8220 3053 8231
TIME...MOT...LOC 2223Z 219DEG 33KT 3064 8223
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 2:10 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 15, 2:10 PM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
210 PM EST Mon Feb 15 2021
.NEAR TERM [Through Tonight]...
Late morning surface analysis showed a warm front lifting
northward from the I-4 corridor across N-central FL, while low
pressure (1008 millibars) was strengthening just south of New
Orleans and was beginning to accelerate northeastward. Aloft...an
intense cyclone over the Southern Plains states was pivoting
northeastward, with the base of this trough sweeping across Deep
South Texas and approaching the lower Mississippi Valley.
Convection was expanding ahead of a prefrontal trough over the
east central Gulf of Mexico. Deep southwesterly flow continues to
prevail locally ahead of this developing storm system, with a very
shallow east to southeasterly flow pattern in place locally just
to the north of the retreating warm front. Local fog, low stratus
and patches of drizzle prevail for locations north of a line from
Gainesville to St. Augustine, while breaks in the cloud cover are
appearing via latest GOES-East visible satellite imagery, and
temperatures and dewpoints at these locations were already rising
to near 70 degrees at 16Z, with temperatures and dewpoints
approaching 60 degrees elsewhere in northeast FL. Meanwhile,
temperatures and dewpoints were stuck in the upper 40s and lower
50s beneath the thick stratus deck across all of southeast GA.
Short-term, high resolution guidance still indicates that
scattered convection will initiate by the mid-afternoon hours over
north central FL along or just south of the retreating warm
front, generally along the US-301 corridor just east of
Gainesville. Otherwise, low pressure will continue to strengthen
as it accelerates northeastward across the FL panhandle early this
afternoon, with a squall line of strong to severe thunderstorms
taking shape ahead of this storm system's strengthening cold front
over the FL Panhandle and Srn AL early this afternoon. Breaks in
the low stratus cloudiness will continue to develop northward this
afternoon as the warm front lifts northward, allowing highs to
soar to the lower 80s for locations south of Gainesville and into
the 70s for locations south of Waycross by late afternoon as low
level winds veer to southeasterly and then southerly towards
sunset. Temperatures may struggle to reach the 60s before sunset
for locations north of Waycross and also along the southeast GA
coast.
Model soundings continue to depict MLCAPE values rising to
1500-2000 J/kg by late afternoon for locations east of Interstate
75 in northeast and north central FL and for locations south of
Waycross. South-southwesterly bulk shear values of 50-60 knots at
these locations could generate strong to isolated severe
convection for locations along and east of the US-301 corridor
late this afternoon, with just enough veering near the LCL height
to keep a threat for isolated tornadoes within this convective
activity as it approaches the I-95 corridor towards sunset. Shear
profiles may also be favorable for splitting supercells at these
locations. Activity will generally move quickly northeastward, and
downburst winds of 50-60 mph will be possible within stronger
activity along the I-95 corridor late this afternoon and early
this evening. Attention will then turn to the squall line of
strong to severe thunderstorms that will be approaching the
Altamaha and Ocmulgee Rivers shortly after sunset. This squall
line will bring a severe weather threat to the Suwannee Valley and
inland portions of southeast GA this evening. The primary hazard
would be damaging wind gusts of 50-60 mph within stronger cells
that would be embedded in the overall squall line. Southerly winds
will strengthen and will become breezy towards or shortly after
sunset area-wide, with temperatures rising through the 60s for
locations north of Waycross and likely remaining around 70
elsewhere.
The squall line is expected to weaken once it crosses
the US-301 corridor during the late evening hours, with activity
exiting the northeast FL coast shortly after midnight. A few
showers may develop overnight along the actual cold front, which
will likely not exit the Atlantic coast until around sunrise on
Tuesday. Breezy westerly winds in the wake of the front will usher
in colder air, with lows falling to the 40s from Waycross and
Jesup eastward, while lows remain in the 55-60 degree range along
the I-95 corridor and N-central FL.
.SHORT TERM [Tuesday Through Wednesday Night]...
A cooler, drier air mass will build over our area Tuesday and
Tuesday night. Highs will range from the low 50s in inland SE GA
to around 70 near FLagler Beach and Tuesday night will see lows in
the low-mid 30s in SE GA, low-mid 40s in NE FL. Frost is possible
Wednesday morning. During the afternoon on Wednesday, the cold
front that passed through will return as a warm front, bringing a
return of warmer temperatures, more humid conditions, and chances
for showers will increase to 40-60% again by Wednesday evening,
with isolated embedded thunderstorms possibly lingering into the
overnight hours. Highs Wednesday will range from the mid-upper
50s in SE GA to low 70s near Ocala and Flagler.
.LONG TERM [Thursday Through Monday]...
A deepening low pressure system with another cold front will
sweep across the southeast Thursday through Friday morning.
Thursday will be warm and windy ahead of the front. This
approaching system is very energetic and will once again bring
strong shear with it to the region and a strong low level jet.
Strong to severe storms are possible Thursday afternoon into early
Friday morning, so keep an eye on the forecast as we get closer
in time. Behind the front, a much colder and drier air mass will
build in again. Frost and freeze conditions look likely on
Saturday morning with frosty conditions again on Sunday morning.
&&
.AVIATION...
[Through 18Z Tuesday]
LIFR ceilings will prevail through around 19Z at SSI, with
improvement to IFR thereafter. IFR ceilings at the Duval County
terminals will gradually lift to MVFR by 20Z. MVFR ceilings at GNV
may briefly lift to VFR towards 20Z. Periods of MVFR or IFR
ceilings are possible this afternoon at SGJ. Showers and
thunderstorms will develop towards 19Z at GNV and will move
quickly north-northeastward, potentially impacting SGJ and the
Duval County terminals between 20Z-00Z. We added TEMPO groups to
these terminals for gusty winds and IFR conditions with potential
thunderstorm activity. Surface winds will shift to southerly by
00Z at the northeast FL terminals, with sustained surface speeds
increasing to 10-15 knots. A squall line of strong to severe
thunderstorms will then move across the FL panhandle early this
evening, potentially impacting the regional terminals after 02Z.
We have added TEMPO and PROB30 groups to each TAF forecast this
afternoon for gusty winds and potential IFR conditions during the
passage of this squall line, which should exit the SGJ terminal
before 07Z. Surface winds will then shift to southwesterly around
10 knots by 08Z at the terminals and westerly towards 11Z, with
sustained speeds increasing to 10-15 knots by 14Z. MVFR ceilings
are expected after 07Z, with improvement to VFR possible by 15Z
Tuesday.
&&
.MARINE...
Low pressure developing south of New Orleans will accelerate
northeastward across the Florida panhandle early this afternoon
and across the Carolinas this evening. This storm system will lift
a warm front northward from north central Florida late this
morning and through the Georgia waters early this evening,
followed by the passage of a strong cold front overnight. Showers
and a few thunderstorms will develop along and ahead of this front
from late afternoon through the overnight hours tonight. South-
southwesterly winds will also strengthen ahead of this front, with
Small Craft Advisory conditions expected offshore beginning this
evening. High pressure will briefly build over the Ohio Valley in
the wake of this front on Tuesday night and Wednesday as another
low pressure center develops over the western Gulf of Mexico and
lifts northeastward. A warm front will again move northward across
our waters on Wednesday afternoon and evening, followed by
another strong cold frontal passage and the potential for strong
thunderstorms on Thursday night and early Friday.
Rip Currents: Moderate risk through Tuesday.
&&
.FIRE WEATHER...
Strong to severe thunderstorms are possible through the evening. A
cold front will move through the area tonight, bringing cooler,
drier air for Tuesday. On Wednesday, that cold front will return as a
warm front and bring chances for scattered showers. On Thursday,
another cold front will approach the region, exiting our area Thursday
night. Showers and thunderstorms Thursday into Thursday night could
produce damaging wind gusts. Colder, drier air will move in Friday and
remain in place through the weekend.
&&
.HYDROLOGY...
Minor flooding continues along portions of the St. Marys, Little
Satilla, Alabaha, and Santa Fe Rivers, with minor flooding
expected to begin along upper portions of the Altamaha River
tonight and Tuesday. Minor flooding is also forecast to begin
along lower portions of the Satilla River later today.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 54 32 55 50 / 80 0 0 40 60
SSI 55 63 41 59 54 / 60 0 0 50 60
JAX 55 65 41 63 55 / 60 0 10 50 50
SGJ 59 68 47 67 59 / 50 10 10 50 30
GNV 55 65 41 67 58 / 70 0 10 50 30
OCF 57 68 44 72 62 / 70 10 10 50 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 7 PM this evening to 10 AM EST Tuesday
for Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
Dense Fog Advisory until 2 PM EST this afternoon for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM.
&&In the hours before
Special weather statement, Feb 15, 4:13 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
413 PM EST Mon Feb 15 2021
FLZ020-021-GAZ162-163-152200-
Hamilton FL-Suwannee FL-Clinch GA-Echols GA-
413 PM EST Mon Feb 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE...
HAMILTON...ECHOLS AND NORTHWESTERN CLINCH COUNTIES UNTIL 500 PM
EST...
* At 413 PM EST, National Weather Service meteorologists were
tracking showers and thunderstorms centerd near Jasper, moving
northeast at 50 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
River State Park, Du Pont, Mayday, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
A Tornado Watch remains in effect until 1000 PM EST for northern
Florida...and southeastern Georgia.
LAT...LON 3063 8324 3063 8314 3078 8314 3080 8313
3081 8310 3083 8310 3085 8308 3085 8301
3087 8297 3114 8297 3092 8264 3025 8294
3036 8319 3040 8318 3042 8322 3046 8322
3047 8324 3052 8324 3055 8326
TIME...MOT...LOC 2113Z 208DEG 43KT 3049 8300
SHASHYSpecial weather statement, Feb 15, 4:16 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
416 PM EST Mon Feb 15 2021
FLZ031>033-037-136-240-152200-
Eastern Alachua FL-Central Marion FL-Putnam FL-Bradford FL-Clay FL-
Inland St. Johns FL-
416 PM EST Mon Feb 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...
SOUTHEASTERN ALACHUA...WEST CENTRAL ST. JOHNS...NORTH CENTRAL
MARION...NORTHWESTERN PUTNAM AND CLAY COUNTIES UNTIL 500 PM EST...
* At 416 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Melrose Landing, or near
Interlachen, moving north at 15 mph.
* Small hail, funnel clouds, wind gusts up to 50 mph, and minor
flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Palatka, Green Cove Springs, Interlachen, Keystone Heights,
Melrose, Middleburg, Citra, Hawthorne, Florahome and Melrose
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida.
LAT...LON 2936 8217 3004 8203 3013 8169 3012 8168
3013 8165 2969 8162
TIME...MOT...LOC 2116Z 193DEG 14KT 2963 8198
HESSLocal storm report, Feb 15, 4:22 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NE CARRAWAY 29.74N 81.74W
02/15/2021 NAN INCH PUTNAM FL 911 CALL CENTER
PEA SIZED HAIL REPORTED ALONG BARDIN RD
BETWEEN SPRINGSIDE SHORTCUT AND ODOM RD.
&&
KNLocal storm report, Feb 15, 4:23 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LAKE CITY 30.20N 82.64W
02/15/2021 NAN INCH COLUMBIA FL PUBLIC
PEA SIZED HAIL REPORTED BY THE PUBLIC IN
LAKE CITY, FL.
&&
KNLocal storm report, Feb 15, 4:34 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 ENE BAKERSVILLE 29.93N 81.44W
02/15/2021 E1.00 INCH ST. JOHNS FL PUBLIC
QUARTER AND DIME SIZED HAIL REPORTED NEAR
WYNWOOD RANCH.
&&
KNLocal storm report, Feb 15, 4:36 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM HAIL 2 SW PICOLATA 29.89N 81.62W
02/15/2021 E0.25 INCH CLAY FL PUBLIC
PUBLIC REPORTED PEA SIZED HAIL.
&&
KNThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 8:36 PM EST | River Flood Warning | JAX | Brantley | 31 days |
| Feb 15, 3:18 PM EST | Special Weather Statement | JAX | Echols | 57 min |
| Feb 15, 4:13 PM EST | Special Weather Statement | JAX | Clinch, Echols | 47 min |
| Feb 15, 6:17 PM EST | Special Weather Statement | JAX | Echols | 43 min |
| Feb 15, 3:07 AM EST | Small Craft Advisory | JAX | 31 hr | |
| Feb 15, 9:25 AM EST | Marine Dense Fog Advisory | JAX | 5 hr | |
| Feb 15, 2:23 PM EST | Special Weather Statement | JAX | Putnam | 52 min |
| Feb 15, 2:37 PM EST | Tornado Warning | JAX | Putnam | 38 min |
| Feb 15, 2:53 PM EST | Special Weather Statement | JAX | Saint Johns | 52 min |
| Feb 15, 3:00 PM EST | Special Weather Statement | JAX | Marion | 45 min |
| Feb 15, 3:15 PM EST | Special Weather Statement | JAX | Putnam | 45 min |
| Feb 15, 3:36 PM EST | Tornado Warning | JAX | Columbia, Gilchrist, Suwannee | 39 min |
| Feb 15, 3:41 PM EST | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 49 min |
| Feb 15, 3:46 PM EST | Special Weather Statement | JAX | Putnam | 44 min |
| Feb 15, 4:04 PM EST | Tornado Warning | JAX | Putnam, Saint Johns | 41 min |
| Feb 15, 4:09 PM EST | Tornado Warning | JAX | Columbia, Hamilton, Suwannee | 36 min |
| Feb 15, 4:13 PM EST | Special Marine Warning | JAX | 92 min | |
| Feb 15, 4:16 PM EST | Special Weather Statement | JAX | Clay | 44 min |
| Feb 15, 4:21 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 39 min |
| Feb 15, 4:43 PM EST | Tornado Warning | JAX | Saint Johns | 17 min |
| Feb 15, 4:48 PM EST | Special Weather Statement | JAX | Clay, Duval, Nassau | 57 min |
| Feb 15, 4:57 PM EST | Tornado Warning | JAX | Baker | 33 min |
| Feb 15, 5:18 PM EST | Special Weather Statement | JAX | Duval | 27 min |
| Feb 15, 5:26 PM EST | Special Marine Warning | JAX | 64 min | |
| Feb 15, 5:53 PM EST | Special Weather Statement | JAX | Nassau | 37 min |
| Feb 15, 6:22 PM EST | Special Marine Warning | JAX | 64 min | |
| Feb 15, 6:58 PM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 62 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2021Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.